# SDR 96ZZZX770

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840258
- Condition: Cracked
- Location: Copilot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S WINDSHIELD CRACKED IN CENTER OF WINDOW - TOP-TO-BOTTOM (OUTSIDE PLY ONLY).  SUBMITTER STATED IT LOOKS LIKE A BUILD-UP OF STATIC ELECTRICITY.
